# SDR CALA2024031300708

- Difficulty date: February 8, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 76,493 hours, 32,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: D5311401820900
- Condition: Worn
- Location: Sliding Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6036) FLIGHT DECK R/H SLIDE WINDOW RAIL FWD SURFACE SCRATCHING DOT 43-143 () REMOVED AND INSTALLED NEW RH SLIDE WINDOW RAIL P/N D531181952010 2 B/N 0004235800 IAW SRM 51-42-11. W/C:78291 EMP:V934718 STA:STE NGBFM ALL INSPECTIONS ACCOMPLISHED ON N0N-ROUTINE 78291
